Popular Pages :


View RSS Feed

AF1981

Gaining on HCG- Should dosage be adjusted?

Rate this Entry
On Day 26 of a 40 day protocol of injected HCG at 250iu. I lost 8 lbs Week 1, 5 lbs Week 2- both with steady weight loss. Then Week 3 lost 2 lbs but not steadily. Slight gains followed by losses. This week, Week 4 has been a wash so far with gains of .4 and .6 the last two days. Following protocol, unsure if itís a dose issue as Iím very hungry in the mornings and that is causing this pattern, if Iíve developed a food sensitivity or if I should cut out my one serving of strawberries a day. Has anyone else encountered this? Hoping for advice. Thank you in advance!

Submit "Gaining on HCG- Should dosage be adjusted?" to Digg Submit "Gaining on HCG- Should dosage be adjusted?" to del.icio.us Submit "Gaining on HCG- Should dosage be adjusted?" to StumbleUpon Submit "Gaining on HCG- Should dosage be adjusted?" to Google

Categories
Uncategorized

Comments

  1. Jenya's Avatar
    Hello AF1281! Welcome and congratulations on a great loss for your first week! For this particular challenge, I would strongly suggest asking in the forums instead of a blog post, so the coaches can ask a few questions and have a conversation with you. You can ask in the General or Newcomers forums here: Hcg Diet Forums